question-icon

I am undergiong treatment for a non invasive bladder tumor

default
Posted on Wed, 3 Apr 2019
Question: I am undergiong treatment for a non invasive bladder tumor in my bladder. using weekly treatment of B.C.G for 6 weeks. developed a rash on legs and arms from this treatment. can't get an appointment with dermatologist for 2 months. BENADRIL helps a little but not for long. also taking an antihistamine capsule at night. still not strong enough. wake up scratching. will a cortisone cream do a better job? what do you recommend? I am a healthy 73yo male.
doctor
Answered by Dr. P. T. Patil (47 minutes later)
Brief Answer:
You can use topical steroid cream

Detailed Answer:
hello
Thanks for query ..
The rash on legs following BCG treatment for bladder cancer though rare but is known.

You can take Steroids orally for short term along with topical steroid cream to be applied over affected part of legs.

Continue taking anti histamine drugs .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10349 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

126 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I am undergiong treatment for a non invasive bladder tumor

Brief Answer: You can use topical steroid cream Detailed Answer: hello Thanks for query .. The rash on legs following BCG treatment for bladder cancer though rare but is known. You can take Steroids orally for short term along with topical steroid cream to be applied over affected part of legs. Continue taking anti histamine drugs . Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you Thanks and Regards. Dr.Patil.